Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I feel dizzy when i have eat sugar . My blood sugar level is 343

everytime i eat something that has sugar in it [[which is most everything]] i get dizzy. and i know it has to deal with sugar because when i drink diet pop it doesn t happen and there is no sugar in diet pop whats wrong with me i just took my blood sugar on my step dads monitor thing and it was 343
Asked On : Fri, 11 Dec 2009
Answers:  2 Views:  442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

You should report your symptoms to the doctor. He will write you a complete sugar test which should be done in fasting and also after food to see the sugar levels. Sugar level of 343 is too high. Normal should be below 140 it seems.

Answered: Fri, 11 Dec 2009
General & Family Physician Dr. JItendra Sharma's  Response

I think you are not aware that your blood sugar reads that of diabetes patient. It is advisable to consult a doctor immediately to check your sugar and if appropriate treatment started (which likely with the blood sugar, you have reported).
Answered: Thu, 31 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor